# SDR EE4Y2015121500440

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N985TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000287
- Aircraft time: 15,432 hours, 9,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT, STRINGER 29R CORRODED, BETWEEN FRAME 76 & FRAME 81.  DAMAGE HAS BEEN REPORTED & MANAGED UNDER NON-ROUTINE ITEM A1D207 1-33.CORRECTIVE ACTION: REPAIR HAS BEEN ACCOMPLISHED UNDER ETD2015-190-2015-112854, INSTRUCTIONS & APPROVED/.  .
